MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43303
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they had a picc line that was leaking from the tubing closest to the end of the tubing by the butterfly/"the hub.There was no harm reported.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2329900123 was reviewed and no anomalies related to the reported issue were observed.The device was received for evaluation and visual inspection showed signs of use, and a cut in the catheter was observed near the end of the hub, causing the leak.Based on the information provided, it was determined that the most probable cause of the reported defect is that the catheter was damaged during use.The instructions for use outline the correct way to use the catheter and how to avoid the type of cuts observed on the returned device.This information will be used for tracking and trending purposes, and we will continue to monitor.

Brand Name
ARGYLE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20039979
Report Number1423537-2024-00121
Device Sequence Number19591826
Product Code LJS
UDI-Device Identifier10884527004645
UDI-Public(01)10884527004645(17)281108(10)2329900123
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K132567
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number43303
Device Catalogue Number43303
Device Lot Number2329900123
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown